Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   RAZI JOURNAL OF MEDICAL SCIENCES (JOURNAL OF IRAN UNIVERSITY OF MEDICAL SCIENCES)   DECEMBER 2011 , Volume 18 , Number 90; Page(s) 44 To 46.
 
Paper: 

HETEROTOPIC OSSIFICATION FOLLOWING INTRACTABLE SEIZURE AND ENDOSULFAN POISONING

 
 
Author(s):  MOBINI MARYAM*, BOZORGY FARZAD
 
* IMAM KHOMEINI HOSPITAL, MAZANDARAN UNIVERSITY OF MEDICAL SCIENCES, SARI, IRAN
 
Abstract: 

Introduction: Heterotopic Ossification is bone formation outside the skeletal system. Endosulfan is a pesticide in organochlorines family and endosulfan poisoning can make neurologic toxicity with loss of consciousness, diffuse convulsion and status epilepticus. There are some reports about heterotopic ossification due to neurologic and poisoning events, but there is not any report of it after endosulfan poisoning in the literature.
Case report: A 44 year old man, presented with pelvic pain and difficulties in walking. There was a history of status epilepticus and coma 4 months ago due to endosulfan poisoning. There was some heterotopic bone formation around hip joints in radiography.
Conclusion: Because of high mortality and morbidity due to endusolfan toxicity and absence of any antidote, it is recommended that its availability be restricted and its toxicity be treated immediately specially for convulsion.

 
Keyword(s): ENDOSULFAN, HETEROTOPIC OSSIFICATION, POISONING
 
References: 
  • ندارد
 
  Persian Abstract Yearly Visit 74
 
Latest on Blog
Enter SID Blog